# SDR AWXA200500645

- Difficulty date: May 21, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 654643512
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK, THE RT OUTBOARD FLAP INBOARD LOWER CORNER WAS FOUND DELAMINATED.  MAINTENANCE REMOVED DAMAGE ON RT OUTBOARD FLAP INBOARD LOWER CORNER, FABRICATED REPAIR CORE AND EXTERNAL DOUBLER, BONDED REPAIR PARTS TO FLAP IAW BOEING SRM 51-70-10 FIG 16.
